# SDR CALA2020030700582

- Difficulty date: March 4, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N15710
- Make and model: Boeing 737724
- Aircraft serial: 28780
- Aircraft time: 69,256 hours, 24,832 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 58574030030
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E STRUCTURE,SHOW SIGNS OF SURFACE CORROSION AT FRONT SPAR LWR CHORD UPPER SURFACE W.S. 300.0 APROX.THROUGH ACCESS 521DB,FOUND DURING PANEL CLOSING(MKD 26-017) REF AAR NR 99877098 ACCOMPLISHED REPAIR AT L/W L/E FRONT SPAR ATTACH STRAP STA OSS 63 AS PER RES-WI-2015702-5IR AND UNITED EC/RA 5722-01086. C/W INSPECTION
